# SDR DALA1124851502

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 87,634 hours, 17,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND EMERGENCY LIGHTS AT ROWS 20FG-31FG INOPERATIVE.  MAINTENANCE REPLACED THE FUSES IN THE BATTERY CHARGER.  SYSTEM OPERATION IS NORMAL.
